# SDR HALA0600903

- Difficulty date: December 15, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 56,911 hours, 29,036 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 1 SLAT LEADING EDGE HAS A DENT ABOVE A PREVIOUS REPAIR 55" FROM THE IB END.  REPAIRED DENT PER ENGINEERING REPAIR NR 06-3471.
